# SDR HEEA082616

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10531821
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL ROD PITCH LINK HAS WORN BEARINGS. REPAIRED.  REPLACED BEARINGS.
